U.S. doctors online nowAsk doctors free
A 42-year-old member asked:

Does it mean my eye is infected if i put polysporin (bacitracin and polymyxin) drops in my eye and it stings and turns red?

1 doctor answer3 doctors weighed in
Dr. Jodi Luchs
LASIK Surgery 30 years experience
Not necessarily: Any eyedrop can potentially cause some burning and stinging when instilled in the eyes, particularly if the eye is irritated or inflamed to begin with.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 11, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.